RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 4, Pages 770–800 (Mi tvp5034)  

This article is cited in 5 scientific papers (total in 5 papers)

Algorithms for optimal control of stochastic switching systems

J. Hinz, N. Yap

University of Technology, Sydney

Funding Agency Grant Number
Australian Research Council DP13010335


DOI: https://doi.org/10.4213/tvp5034

Full text: PDF file (355 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:4, 580–603

Bibliographic databases:

Received: 24.12.2014
Revised: 15.06.2015

Citation: J. Hinz, N. Yap, “Algorithms for optimal control of stochastic switching systems”, Teor. Veroyatnost. i Primenen., 60:4 (2015), 770–800; Theory Probab. Appl., 60:4 (2016), 580–603

Citation in format AMSBIB
\Bibitem{HinYap15}
\by J.~Hinz, N.~Yap
\paper Algorithms for optimal control of stochastic switching systems
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 4
\pages 770--800
\mathnet{http://mi.mathnet.ru/tvp5034}
\crossref{https://doi.org/10.4213/tvp5034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3583449}
\elib{http://elibrary.ru/item.asp?id=25865576}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 4
\pages 580--603
\crossref{https://doi.org/10.1137/S0040585X97T987910}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000391113200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85006295196}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5034
  • https://doi.org/10.4213/tvp5034
  • http://mi.mathnet.ru/eng/tvp/v60/i4/p770

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Q.-W. Guo, J. Y. J. Chow, P. Schonfeld, “Stochastic dynamic switching in fixed and flexible transit services as market entry-exit real options”, Papers Selected For the 22nd International Symposium on Transportation and Traffic Theory, Transportation Research Procedia, 23, eds. Mahmassani H., Nie Y., Smilowitz K., Elsevier Science BV, 2017, 380–399  crossref  isi
    2. J. Hinz, J. Yee, “An algorithmic approach to optimal asset liquidation problems”, Asia-Pac. Financ. Mark., 24:2 (2017), 109–129  crossref  isi
    3. J. Hinz, J. Yee, “Stochastic switching for partially observable dynamics and optimal asset allocation”, Int. J. Control, 90:3 (2017), 553–565  crossref  mathscinet  zmath  isi
    4. Q.-W. Guo, J. Y. J. Chow, P. Schonfeld, “Stochastic dynamic switching in fixed and flexible transit services as market entry-exit real options”, Transp. Res. Pt. C-Emerg. Technol., 94, SI (2018), 288–306  crossref  isi  scopus
    5. Hinz J., Yee J., “Rcss: R Package For Optimal Convex Stochastic Switching”, R Journal, 10:2 (2018), 38–54  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:156
    Full text:15
    References:36
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019